Complex Ginzburg-Landau equations in high deminsions and codimension two area minimizing currents

Fang-Hua Lin, Tristan Rivière

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)237-311
JournalJournal European Mathematical Society (JEMS)
Volume1
Issue number3
StatePublished - 1999

Cite this

Complex Ginzburg-Landau equations in high deminsions and codimension two area minimizing currents. / Lin, Fang-Hua; Rivière, Tristan.

In: Journal European Mathematical Society (JEMS), Vol. 1, No. 3, 1999, p. 237-311.

Research output: Contribution to journalArticle

@article{db2b9b4f70bc4fd3974c2a2d2bd177bf,
title = "Complex Ginzburg-Landau equations in high deminsions and codimension two area minimizing currents",
author = "Fang-Hua Lin and Tristan Rivi{\`e}re",
year = "1999",
language = "English (US)",
volume = "1",
pages = "237--311",
journal = "Journal European Mathematical Society (JEMS)",
number = "3",

}

TY - JOUR

T1 - Complex Ginzburg-Landau equations in high deminsions and codimension two area minimizing currents

AU - Lin, Fang-Hua

AU - Rivière, Tristan

PY - 1999

Y1 - 1999

M3 - Article

VL - 1

SP - 237

EP - 311

JO - Journal European Mathematical Society (JEMS)

JF - Journal European Mathematical Society (JEMS)

IS - 3

ER -